| Catalog Number |
9734715 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/07/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient information was unavailable from the site.Device lot number unavailable.Device manufacturing date is dependent on lot number, therefore, unavailable.No parts have been received by the manufacturer for evaluation.
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported that during a procedure the long spine clamp was not holding adequately.It was noted that this clamp was from one of their older trays, around 5-6 years old.There was no reported impact to the patient.No additional information was provided.